garlic supplement and atripla
May 27, 2009
I take a garlic supplement daily. Recently I started on Atripla. A friend claims the garlic could interfere with my atripla. Is that true. Or is it safe to take garlic supplement with atripla?
Thanks a lot for your time and the great work you are doing at the Body!
Response from Dr. Young
Hello Bert and thanks for your post.
Within reason, there's no significant interaction between the garlic supplement and your Atripla.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Swallowing Cum Worried I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
- Testicular Pain After Oral Sex Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Can Someone Get Std If They Get Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.